# SDR SWAA2025111333402

- Difficulty date: November 9, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N8509U
- Make and model: Boeing 737-8H4
- Aircraft serial: 36925
- Aircraft time: 29,987 hours, 14,936 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE; NR 3 SLAT TAI DUCT, OTBD SUPPORT STRUCTURE IS CORRODED. WING STATION OFSS 418.  REPLACED TAI SUPPORT ASSY PER SRM 51-10-02.;[02] C/W INSPECTION AS REQUIRED
